# SDR AALA2019101419006

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 32,431 hours, 13,072 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1550162011
- Part serial: 78570
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO TPA ON ACCOUNT OF HYDRAULIC PUMP INOPERATIVE. EMERGENCY DECLARED. MAINTENANCE FOUND ENGINE DRIVEN HYDRALIC PUMP PRESSURE LINE DAMAGED AT PYLON FITTING. REPLACED PRESSURE LINE IAW AMM 29-11-11-601. OPS AND LEAK CHECKED OK.
